# SDR COEA2016050353911

- Difficulty date: May 3, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 37,507 hours, 45,070 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53172148200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MINOR REPAIR: LEVEL 2 CORROSION FOUND ON FLOORBEAM 5, UPPER FLANGE AT MOUNTING POINT FOR LT SIDE RUDDER PEDAL BOX.  REPLACED FLOORBEAM WITH FABRICATED PART.
